HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A generalization of Bochner's formula

Abstract : In this note we expound our general hierarchy theorems by the example of a Ramified-Type Functional Equarion H, which gives all possbile forms, in terms of se-ries with H-function coefficients, of the functional equation of higher hierarchy arising from the original ramified one satisfied by the Dirichlet series. Then by sepcifying the parameters, we shall deduce a few concrete examples scattered in the literature in the most natural way.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01110916
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Thursday, January 29, 2015 - 11:13:46 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Thursday, April 30, 2015 - 10:55:31 AM

File

27Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

S Kanemitsu, Y Tanigawa, H Tsukada. A generalization of Bochner's formula. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2004, Volume 27 - 2004, pp.28-46. ⟨10.46298/hrj.2004.150⟩. ⟨hal-01110916⟩

Share

Metrics

Record views

28

Files downloads

415